# SDR MASA200500015

- Difficulty date: January 6, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 17,052 hours, 12,660 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6370 YUM TO PHX ABORTED TAKEOFF, DUE TO NR 1 IDG MESSAGE ON TAKEOFF ROLL.  MAINTENANCE COMPLIED WITH MEL PROCEDURES.  1/6 04 MAINTENANCE SERVICED IDG, OPS CHECKED GOOD.
